# SDR SWAA2020100520372

- Difficulty date: September 14, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 58,994 hours, 34,632 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER HAS 2 EA CRACKS ON NR 4 INSPAR RIB (STAB STA 120.3) ON 3RD AND 4TH VERTICAL STIFFENERS.  VERIFIED VIA HFEC NDT PART 6; 51-00-00 PROCEDURE 23.  REMOVED AND REPLACED LT HORIZONTAL STAB NR 4 INSPAR RIB(STAB STA 120.3) STIFFENER, PER SRM 51-40-02 AND SRM 55-10-09-2R-4.
